Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

  Journal of Algebraic Geometry
Journal of Algebraic Geometry
Online ISSN 1534-7486; Print ISSN 1056-3911

Type II unprojection

Author: Stavros Argyrios Papadakis
Journal: J. Algebraic Geom. 15 (2006), 399-414
Published electronically: February 27, 2006
MathSciNet review: 2219843
Full-text PDF

Abstract | References | Additional Information

Abstract: Answering a question of M. Reid, we define and prove the Gorensteiness of the type II unprojection.

References [Enhancements On Off] (What's this?)

Additional Information

Stavros Argyrios Papadakis
Affiliation: Mathematik und Informatik, Geb. 27, Universitaet des Saarlandes, D-66123 Saarbruecken, Germany
Address at time of publication: Department of Mathematics, University of Crete, Knossos Avenue, GR-71409 Heraklion, Greece

PII: S 1056-3911(06)00433-4
Received by editor(s): August 10, 2004
Received by editor(s) in revised form: July 2, 2005
Published electronically: February 27, 2006

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
AMS Website